Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in testicle. Radiating to back, prostate after urination. Suspected epididymitis. Took medicines. Problem persists. Solution?

hello, I am 24 yr male from India.I have this pain in my left testicle which radiates to my back and prostate area and it starts often after urination,gradually grows to chronic scale and then die down after about 45 mins.I diagnosed myself for possible kidney stone , ulcer etc and everything was normal except the persistent pain.Finally after 5-6 months of running from one specialist to other i was prescribed with droxyl clav 500,Docet BD and bandyplus by a senior medicine professor suspecting a case of epididymitis .after a weeks medicine i felt normal but now after 4 months the symptoms are back again.Almst daily after urination and mostly in afternoon the pain is starting and it is staying for almost an hour.It is really frustrating and I don t know what to do.Please help... Regards A patient with chronic pain
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcaremagic
your complains are more indicative of some urinary problem .
epididymitis usually will be associated with swelling and local tenderness .please get a check up with surgeon ,general or uro surgeon and get aclinical check up . investigation like urine routine and microscopic examination for pus cells /urinary crystals , urine culture/sensitivity and an u s g of kidney/ureter/bladder/ prostate will be helpful in reaching a right diagnosis and correct treatment .
plenty intake of water and medicine like urinary alkaliser may be helpful .
hope you be alright soon
Answered: Fri, 3 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor